liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
The direct method for boundary integral equations on a contour with peak
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2003 (English)In: Georgian Mathematical Journal, ISSN 1072-947X, Vol. 10, no 3, 573-593 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 10, no 3, 573-593 p.
National Category
URN: urn:nbn:se:liu:diva-23155Local ID: 2559OAI: diva2:243469
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2011-01-13

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Georgian Mathematical Journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 22 hits
ReferencesLink to record
Permanent link

Direct link